# SDR SIMA20140820002

- Difficulty date: August 20, 2014
- Submitted: August 21, 2014
- Operation: Air carrier
- Aircraft: N614AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145086
- Aircraft time: 36,498 hours, 33,718 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOTH LT & RT OVERWING INTERIOR EMER HATCH LIGHTS INOPERATIVE.  R & R BULBS IAW MM 33-50-07.  OPERATIONS TESTED GOOD IAW MM 33-50-00.
